# SDR A6WA200640346

- Difficulty date: September 11, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN THE AIR AND ON THE GROUND WITH THRUST LEVERS AT IDLE, BOTH PACKS OFF LINE AND UNABLE TO MAINTAIN PRESSURIZATION.  REMOVED AND REPLACED LEFT AND RIGHT PRESSURE REGULATING SHUTOFF VALVE FILTERS IAW AMM SUP 0639, OPS CHECK GOOD.  (M)
